Grundlagen einer Theorie der Frobeniuserweiterungen.

F. Kasch

Mathematische Annalen (1954)

  • Volume: 127, page 453-474
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Kasch, F.. "Grundlagen einer Theorie der Frobeniuserweiterungen.." Mathematische Annalen 127 (1954): 453-474. <>.

author = {Kasch, F.},
journal = {Mathematische Annalen},
keywords = {rings, modules, fields},
pages = {453-474},
title = {Grundlagen einer Theorie der Frobeniuserweiterungen.},
url = {},
volume = {127},
year = {1954},

AU - Kasch, F.
TI - Grundlagen einer Theorie der Frobeniuserweiterungen.
JO - Mathematische Annalen
PY - 1954
VL - 127
SP - 453
EP - 474
KW - rings, modules, fields
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.